# SDR DALA2024101009957

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bonding Strap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION ACCESS PANEL 531CB BONDING STRAP ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FLAP TRACK FAIRING 531CB AS PER ER/A 620280-14. (0601050)
